# SDR USAA061058

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 18,668 hours, 18,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FR 66-68 AT Y1292 CORROSION.  REPLACED FLOOR SUPPORT PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 6 SQ INCHES.
